Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 915635, 5 pages
http://dx.doi.org/10.1155/2014/915635
Research Article

On Hölder and Minkowski Type Inequalities

1Centre de Recerca Matemática, 08193 Bellaterra, Spain
2Faculty of Science and Education, University of Mostar, 88000 Mostar, Bosnia and Herzegovina
3Faculty of Textile Technology, University of Zagreb, 10000 Zagreb, Croatia

Received 17 February 2014; Accepted 6 March 2014; Published 16 April 2014

Academic Editor: Graziano Crasta

Copyright © 2014 Petr Chunaev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Chunaev, “Hölder and Minkowski type inequalities with alternating signs,” http://arxiv.org/abs/1310.1286.
  2. G. Szegö, “Über eine verallgemeinerung des dirichletschen integrals,” Mathematische Zeitschrift, vol. 52, no. 1, pp. 676–685, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. R. Bellman, “On an inequality due to Weinberger,” American Mathematical Monthly, vol. 60, p. 402, 1953. View at Google Scholar
  4. R. Bellman, “On inequalities with alternating signs,” Proceedings of the American Mathematical Society, vol. 10, pp. 807–809, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. D. Brunk, “On an inequality for convex functions,” Proceedings of the American Mathematical Society, vol. 7, pp. 817–824, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. H. F. Weinberger, “An inequality with alternating signs,” Proceedings of the National Academy of Sciences of the United States of America, vol. 38, pp. 611–613, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. F. Steffensen, “Bounds of certain trigonometrical integrals,” in C.R. Dixième Congrès des Mathématiciens Scandinaves (1946), pp. 181–186, Jul. Gjellerups Forlag, Copenhagen, Denmark, 1947.
  8. I. Olkin, “On inequalities of Szego and Bellman,” Proceedings of the National Academy of Sciences of the United States of America, vol. 45, pp. 230–231, 1959, addendum, 1553. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. E. M. Wright, “An inequality for convex functions,” The American Mathematical Monthly, vol. 61, no. 9, pp. 620–622, 1954. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. Mond and J. E. Pecaric, “Szego and related inequalities for operator-convex functions,” Soochow Journal of Mathematics, vol. 22, no. 1, pp. 33–37, 1996. View at Google Scholar · View at Zentralblatt MATH
  11. J. E. Pecaric, “On an inequality of G. Szego,” Journal of Mathematical Analysis and Applications, vol. 158, no. 2, pp. 349–351, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187 of Mathematics in Science and Engineering, Academic Press, London, UK, 1992.
  13. Y. D. Zhuang, “On inverses of the Hölder inequality,” Journal of Mathematical Analysis and Applications, vol. 161, no. 2, pp. 566–575, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, Cambridge, UK, 1952.
  15. R. E. Barlow, A. W. Marshall, and F. Proschan, “Some inequalities for starshaped and convex functions,” Pacific Journal of Mathematics, vol. 29, no. 1, pp. 19–42, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH